Statistical periodicity of deterministic systems

Andrzej Lasota; James A. Yorke

Časopis pro pěstování matematiky (1986)

  • Volume: 111, Issue: 1, page 1-13
  • ISSN: 0528-2195

How to cite

top

Lasota, Andrzej, and Yorke, James A.. "Statistical periodicity of deterministic systems." Časopis pro pěstování matematiky 111.1 (1986): 1-13. <http://eudml.org/doc/21622>.

@article{Lasota1986,
author = {Lasota, Andrzej, Yorke, James A.},
journal = {Časopis pro pěstování matematiky},
keywords = {chaotic behavior of trajectories; discrete time dynamical system; Markov- Hopf process; invariant measure; spectral decomposition; measurable nonsingular transformation; Radon-Nikodým derivative; weakly constrictive Frobenius-Perron operator; asymptotical decomposition; Markov operator},
language = {eng},
number = {1},
pages = {1-13},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Statistical periodicity of deterministic systems},
url = {http://eudml.org/doc/21622},
volume = {111},
year = {1986},
}

TY - JOUR
AU - Lasota, Andrzej
AU - Yorke, James A.
TI - Statistical periodicity of deterministic systems
JO - Časopis pro pěstování matematiky
PY - 1986
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 111
IS - 1
SP - 1
EP - 13
LA - eng
KW - chaotic behavior of trajectories; discrete time dynamical system; Markov- Hopf process; invariant measure; spectral decomposition; measurable nonsingular transformation; Radon-Nikodým derivative; weakly constrictive Frobenius-Perron operator; asymptotical decomposition; Markov operator
UR - http://eudml.org/doc/21622
ER -

References

top
  1. R. L. Adler, F-expansions revisited, Lecture Notes Math. 318 (1973), 1 - 5. (1973) Zbl0257.28012MR0389825
  2. S. R. Foguel, The Ergodic Theory of Markov Processes, Van Nostrand Reinhold 1969. (1969) Zbl0282.60037MR0261686
  3. E. Hopf, The general temporally discrete Markov pгocess, J. Rational Mech. Anal. 3 (1959), 13-45. (1959) MR0060181
  4. G. Keller, Erogodicité et mesures invariantes pour les transfoгmations dilatantes par morceaux ďune гégionbornée du plan, C. R. Acad. Sci. Paris. Sér A. 289 (1979) 625-627. (1979) MR0556443
  5. G. Keller, Stochastic stability in some chaotic dynamical systems, prepгint, Universität Heidelberg. Zbl0496.58010
  6. A. Lasota T. Y. Li J. A. Yorke, Asymptotic periodicity of the iterates of Markov operators, Transactions Amer. Math. Soc. 286 (1984), 751-764. (1984) Zbl0564.47015MR0760984
  7. A. Lasota J. A. Yorke, On the existence of invariant measures for piecewise monotonic tгansformations, Tгansactions Amer. Math. Soc. 186 (1973), 481-488. (1973) MR0335758
  8. A. Rényi, Representation of real numbers and their ergodic properties, Аcta Math. Аcad. Sci. Hungar. 8 (1957), 477-493. (1957) Zbl0079.08901MR0097374
  9. M. Misiurewicz, Absolutely continuous measures for certain maps of an interval, Publ. Math. IHES 53 (1981), 17-51. (1981) Zbl0477.58020MR0623533
  10. V. A. Rochlin, Exact endomoгphisms of Lebesgue spaces, Izv. Akad. Nauk SSSR Seг. Mat. 25 (1961), 499-530. [Transl. Amer. Math. Soc. 2, 39 (1964), 1-36]. (1961) 
  11. H. H. Schaefer, On positive contгactions in Lp spaces, Tгansactions Amer. Math. Soc. 257 (1980), 261-268. (1980) MR0549167
  12. P. Walters, Equilibrium states for β-transformations and related transformations, Math. Zeit. 159 (1978), 65-88. (1978) Zbl0364.28016MR0466492

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.